Volume 19, Number 5
Previous Issue Next Issue

Zheng Su Wan & Zhi Zhong Sun

J. Comp. Math., 19 (2001), pp. 449-458

Preview Full PDF 192 1812 Abstract

Ying Guang Shi

J. Comp. Math., 19 (2001), pp. 459-466

Preview Full PDF 182 1939 Abstract

Dan Fu Han

J. Comp. Math., 19 (2001), pp. 467-474

Preview Full PDF 190 1948 Abstract

Xiao Wu Lu

J. Comp. Math., 19 (2001), pp. 475-488

Preview Full PDF 276 1991 Abstract

Wei Jun Tang, Hong Yuan Fu & Long Jun Shen

J. Comp. Math., 19 (2001), pp. 489-500

Preview Full PDF 293 1962 Abstract

Hong Xing Rui & Dan Ping Yang

J. Comp. Math., 19 (2001), pp. 501-510

Preview Full PDF 273 1901 Abstract

Hua Zhong Tang & Hua Mo Wu

J. Comp. Math., 19 (2001), pp. 511-518

Preview Full PDF 281 2042 Abstract

Geng Sun, Hua Mo Wu & Li Er Wang

J. Comp. Math., 19 (2001), pp. 519-530

Preview Full PDF 285 2066 Abstract

Yi Qing Shen, Ru Quan Wang & Hong Zhi Liao

J. Comp. Math., 19 (2001), pp. 531-538

Preview Full PDF 283 2008 Abstract

Yu Hong Dai

J. Comp. Math., 19 (2001), pp. 539-548

Preview Full PDF 282 2038 Abstract

Jin Ru Chen & Jun Zhi Cui

J. Comp. Math., 19 (2001), pp. 549-560

Preview Full PDF 280 2031 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard